# SDR DALA13045643308

- Difficulty date: September 17, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 42,533 hours, 5,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU TEST FAILED, AFTER EPSU TEST, MESSAGE 335100 BAT/EPSU, 17WL, DOOR 4.  PERFORMED LOCALIZED SYS TEST ON  EPCU 17WL IAW AMM 33-51-00-740- 801, EPCU GIVES BATTERY FAILED. RECONNECTED PLU ON EPCU. PERFORMED LOCALIZED TEST AFTER 1 MIN, TEST OK.  PERFORMED TEST EMERGENCY LIGHTS USING MCDU ACC AMM 33-51.  NO FAULTS ACTIVE
